Natpro side-effects

by Louise
(London, UK)

Hi Wray, I used the Natpro for a week in the dosage you suggested (approx. up to 200mg a day). But I've had an awful time - specifically with constant terrible heart palpitations which I cannot get rid of and which keep me awake at night. I've also had an incredibly tight chest which has made me anxious.

I'm frightened to exercise or exert myself because I'm frightened of having a heart attack.

Has this anything to do with my adrenals?

Can you please tell me what's happening and what I should do?

Thank you.

Comments for Natpro side-effects

Click here to add your own comments

Aug 12, 2010
Natpro side-effects
by: Wray

Hi Louise Progesterone does stimulate oestrogen initially, it's unfortunate it occurs as it is very disconcerting. Did you read the page on Oestrogen Dominance before using the cream? If not please do as it explains why this happens. It doesn't have anything to do with your adrenals. Oestrogen is an excitatory, pro-inflammatory hormone. Progesterone reverses these affects, but it does need time to do so. It's excellent for lungs as it relaxes blood vessels and is often given for asthma, as it relaxes the constriction which occurs. Please see these papers here and here. Oestrogen increases the QT interval which can cause palpitations, whereas progesterone lengthens it, which is why you are having the palpitations after just starting the progesterone. Please see this paper here. Please reduce the amount till it calms down, but slowly increase again if you find your other symptoms are still bothering you. Take care Wray

Aug 13, 2010
Natpro Ongoing Problems
by: Louise

Hi Wray, Further to my last post, I did take it upon myself to decrease the amount of Natpro used due to heart palpitations and shortness of breath, by quite a bit (I, in fact, halved the amount to around 100mg at first, then even further down to 40mg), but unfortunately, these side-effects are still in full-swing, and I cannot function at all, cannot sleep. I'm so worried by the 'angry' way my body's responding to the progesterone, that I feel there may be something else that's badly wrong, which I shall have to look into.

Wray, I feel I have no option but to stop taking the Natpro.

I recently ordered two more creams from you (in anticipation of a whole course) but the package lays unopened. I would like to return them for a refund for which you guarantee on your website, no questions asked, and which I would like to take advantage of.

It's so unfortunate because I really wanted it work out, but my symptoms feel too bad to continue. So sorry.

Oct 22, 2012
coming off a high dose
by: Anonymous

Hi Wray,

Just wanted to give you an update. Something really weird happened and that is that I think I reached progesterone dominance and by using high doses on top of it, I felt really horrible. I did know exactly what to do, so I panicked and stopped the progesterone altogether. This, as you must know, was not very successful, so I went back to the progesterone but now only taking 200 mg. a day instead of the 600 mg. I was taking. I can't figure this out because I felt amazing on the high dose and then all at once, I didn't. Anyway, the 200 mg. also seemed like it was too much. I think you must remember that I was concerned about my ovaries hurting. When I stopped the progesterone, they stopped hurting. When I took the 200 mg, they started to hurt again, Now I am down to 40 mg, a day and actually feel very good. I am concerned mainly because it is not the amount you recommend. Could it be that my estrogen suddenly also fell and I don't need as much progesterone anymore. I think I am grabbing at straws here, but I don't know what is happening anymore. I thought I had a real handle on this, and then suddenly everything changed!

I also wanted to ask you if it is safe to use the natpro intravaginally. Are the other ingredients in the cream OK to use intravaginally with a syringe? I prefer to use it that way as I find it does absorb better that way, but I won't continue to do it if you think it is not safe.

Thank you very much for being you.

Oct 23, 2012
Coming off a high dose
by: Anonymous

Hi Wray,

This is strange, but my last comment to you was sent back as answered under Louise, Natpro Side Effects and was not answered. I don't know what happened, but something went a little screwy.

Thanks.

PS, If you could answer me, I would appreciate it.

Hi Louise That is strange, as it's not until I've answered it does it get answered! But I have just done it about 2 hours ago. Take care Wray

Oct 24, 2012
coming off a high dose
by: Wray

Hi Louise I feel so awful, as I see I missed your post on Aug 13, 2010!!! I have no idea how this happens, but I've found sometimes I don't get any notification of a query, so it goes unanswered. Needless to say we always refund the tubes. But I see you decided to continue with it, and at 600mg/day. I'm delighted this amount helped you, I thought as much. But why the adverse symptoms out of the blue. Oestrogen would definitely have been suppressed using that amount. But you shouldn't suddenly have adverse symptoms, unless you had stress, did you? Any stress can cause progesterone to drop suddenly and oestrogen then rises. In fact stress can stop ovulation which of course means no progesterone is made. A lack of vitamin D reduces it's benefits, have you been inside a great deal? Large meals, particularly high sugar meals, causes it to drop, have you been doing a lot of entertaining, celebrating? A high amount of phytoestrogens from food can counter progesterone, have you been eating a lot of legumes or grains? Lots of flax seed and oil? These three food categories have the highest level, see here, here and here. These papers here and here, on infertility in sheep, show how a high level of phytoestrogens in food can affect the reproductive organs. Finally if you feel good on the 40mg/day that's wonderful news, as it's far less costly! I suggest you stick to that and see how you get on. I only feel the high amounts are needed until feeling stable, there's no need to stay on that forever. You now know how to use progesterone.....increasing too slowly causes oestrogen to be stimulated, decreasing too fast has the same affect. So if you notice symptoms coming back, increase the progesterone. Continued below.

Oct 24, 2012
coming off a high dose Part 2
by: Wray

Hi Louise But please have a vitamin D test done, levels are so low in people living in the UK. Birmingham Hospital send out test kits, but ignore they 'adequate' level, far too low. Blood levels should be 70-100ng/ml (175-250nmol/L) and not the 30ng/ml (75nmol/L) most labs and doctors regard as adequate. The minimum daily dose should be 5000iu's per day, although recent research indicates it should be 10,000iu's per day, see here. I use the cream in my vagina every night and have done for at least 5 years now. It prevents inflammation and dryness, also effective against Candida. It can be applied using a finger or syringe. I only use it at night, in case it leaks out during the day while upright. Please let me know how you get on with the low amount of progesterone. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...